Gil Cavalcanti
Gil Cavalcanti
Associate Professor, Utrecht University
Dirección de correo verificada de uu.nl - Página principal
TítuloCitado porAño
Reduction of Courant algebroids and generalized complex structures
H Bursztyn, GR Cavalcanti, M Gualtieri
Advances in Mathematics 211 (2), 726-765, 2007
2222007
New aspects of the ddc-lemma
GR Cavalcanti
arXiv preprint math/0501406, 2005
1432005
Generalized complex geometry and T-duality
GR Cavalcanti, M Gualtieri
CRM Proc. Lecture Notes, "A celebration of the mathematical legacy of Raoul …, 2011
1032011
Generalized complex structures on nilmanifolds
GR Cavalcanti, M Gualtieri
J. Symp. Geom. 2, 393--410, 2004
1002004
A surgery for generalized complex structures on 4-manifolds
GR Cavalcanti, M Gualtieri
J. Differential Geom. 76, 35-43, 2006
382006
The decomposition of forms and cohomology of generalized complex manifolds
GR Cavalcanti
Journal of Geometry and Physics 57 (1), 121-132, 2006
372006
Examples and counter-examples of log-symplectic manifolds
GR Cavalcanti
arXiv preprint arXiv:1303.6420, 2013
36*2013
Symplectic resolutions, Lefschetz property and formality
GR Cavalcanti, M Fernández, V Munoz
Advances in Mathematics 218 (2), 576-599, 2008
352008
Blow‐up of generalized complex 4‐manifolds
GR Cavalcanti, M Gualtieri
Journal of Topology 2 (4), 840-864, 2009
342009
Generalized Kahler and hyper-Kahler quotients
H Bursztyn, GR Cavalcanti, M Gualtieri
Contemporary Mathematics. Poisson Geometry in Mathematics and Physics 450 …, 2008
322008
Reduction of metric structures on Courant algebroids
GR Cavalcanti
Journal of Symplectic Geometry 4 (3), 317-343, 2006
312006
The Lefschetz property, formality and blowing up in symplectic geometry
G Cavalcanti
Transactions of the American Mathematical Society 359 (1), 333-348, 2007
302007
Introduction to generalized complex geometry
GR Cavalcanti
Publicações Matemáticas do IMPA., 2007
252007
Hodge theory and deformations of SKT manifolds
GR Cavalcanti
21*2012
Formality in generalized Kähler geometry
GR Cavalcanti
Topology and its Applications 154 (6), 1119-1125, 2007
212007
Stable generalized complex structures
GR Cavalcanti, M Gualtieri
Proceedings of the London Mathematical Society 116 (5), 1075-1111, 2018
192018
Generalized Kaehler geometry of instanton moduli spaces
H Bursztyn, GR Cavalcanti, M Gualtieri
Arxiv preprint arXiv:1203.2385, 2012
122012
Formality of -connected spaces in and dimensions
GR Cavalcanti
Mathematical Proceedings of the Cambridge Philosophical Society 141 (1), 101-112, 2006
122006
Fibrations and log-symplectic structures
GR Cavalcanti, RL Klaasse
arXiv preprint arXiv:1606.00156, 2016
112016
Blowing up generalized Kähler 4-manifolds
GR Cavalcanti, M Gualtieri
Bulletin of the Brazilian Mathematical Society, New Series 42 (4), 537-557, 2011
102011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20